Please Enter a Search Term

Jie Xiao

University Research Professor

PhD Peking
Alexander von Humboldt Research Fellow, 1999
Dean of Science Distinguished Scholar Medal, 2009


Office: HH-3044
Phone: (709) 864-8072
Fax: (709) 864-3010

Personal website


Dr. Xiao's research and teaching interests lie in geometric analysis and partial differential equations. In particular, Dr. Xiao works on the interactions between harmonic analysis, complex variables and operator theory, but also applies techniques coming from function spaces and potential theory to the study of conformal-differential geometry and heat equations, Navier-Stokes equations and wave equations. Here are some of his recent articles:

  • Isoperimetry for semilinear torsion problems in Riemannian two-manifolds, Adv. Math. 229(2012)2379-2404.
  • (with D. R. Adams) Morrey potentials and harmonic maps, Comm. Math. Phys. 308(2011)439-456.
  • L^p-Green potential estimates on noncompact Riemannian manifolds, J. Math. Physics, 51, 063515(2010)1-17.
  • Toward best isoperimetric constants for (H1,BMO)-normal conformal metrics on Rn, n>=3, Adv. Math. 220(2009)540-559.
  • The Qp Carleson measure problem, Adv. Math. 217(2008)2075-2088.
  • Sharp Sobolev and isoperimetric inequalities split twice, Adv. Math. 211(2007)417-435.
  • Homogeneous endpoint Besov space embeddings by Hausdorff capacity and heat equation, Adv. Math. 207(2006)828-846.

Meanwhile, Dr. Xiao is the author of the following textbooks and monographs:

  • Integral and Functional Analysis, Nova Science Publishers, 2008.
  • Geometric Qp Functions, Frontiers in Math., Birkhauser-Verlag, 2006.
  • Elementary Number Theory, International Press, 2006.
  • Holomorphic Q Classes, Lecture Notes in Math. 1767, Springer-Verlag, 2001.

In addition, Dr. Xiao serves as an Associate Editor of:

  • Canadian Journal of Mathematics.
  • Canadian Mathematical Bulletin.
  • Journal of Mathematical Analysis and Applications.
Share